Higher order Poincaré-Pontryagin functions and iterated path integrals
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 14 (2005) no. 4, pp. 663-682
Cet article a éte moissonné depuis la source Numdam
@article{AFST_2005_6_14_4_663_0,
author = {Gavrilov, Lubomir},
title = {Higher order {Poincar\'e-Pontryagin} functions and iterated path integrals},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {663--682},
year = {2005},
publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
address = {Toulouse},
volume = {Ser. 6, 14},
number = {4},
mrnumber = {2188587},
zbl = {1104.34024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_2005_6_14_4_663_0/}
}
TY - JOUR AU - Gavrilov, Lubomir TI - Higher order Poincaré-Pontryagin functions and iterated path integrals JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2005 SP - 663 EP - 682 VL - 14 IS - 4 PB - Université Paul Sabatier, Institut de Mathématiques PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_2005_6_14_4_663_0/ LA - en ID - AFST_2005_6_14_4_663_0 ER -
%0 Journal Article %A Gavrilov, Lubomir %T Higher order Poincaré-Pontryagin functions and iterated path integrals %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2005 %P 663-682 %V 14 %N 4 %I Université Paul Sabatier, Institut de Mathématiques %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_2005_6_14_4_663_0/ %G en %F AFST_2005_6_14_4_663_0
Gavrilov, Lubomir. Higher order Poincaré-Pontryagin functions and iterated path integrals. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 14 (2005) no. 4, pp. 663-682. http://geodesic.mathdoc.fr/item/AFST_2005_6_14_4_663_0/